# SDR AALA20001060

- Difficulty date: June 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER APPROX 3 INCHES FORWARD OF FRAME 38.2 PLUS 6 INCHES FORWARD OF BULKHEAD FRAME 39 ALONG T/B SIDES.  REPLACED STRINGER SPLICE PER SRM 53-10-14-2.  (M)
